# SDR DXTA2025070304100

- Difficulty date: June 30, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 10,004 hours, 7,949 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: 44140929002
- Part serial: 0478
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING KTYQ, RECEIVED AN EMER LT NOT ARM CAS MESSAGED AT 400FT EVEN THOUGH THEY WERE ARMED & NOTICED BOTH BATTERIES WERE YELLOW & DISCHARGING. DID NOT HAVE A BATT DISCHARGE CASS MESSAGE. PULLED UP THE ELECTRICAL SYNOPTIC AND IT APPEARED THAT IT WAS IN ELEC EMER MODE.  VERIFIED ELEC EMER SWITCH NOT PRESSED IN. BOTH GENS WERE POWERING THE DC BUSSES BUT NOT CHARGING BATTERIES.  ONCE ON GROUND WHEN WE SHUT THE EMER LTS OFF & THE SYS WENT INTO ELEC EMER MODE ON ITS OWN.  PERFORMED AN OPS CHECK OF POWER UP SYS WITH NO DEFECTS NOTED, PERFORMED AN INSPECTION OF EMERG SYS WIRING WITH NO DEFECTS NOTED. ACCOMPLISHED CMC DOWNLOADS & SUBMITTED TO CONTACT CENTER & PERFORMED FIM TASK 24-61-00-810-813-A WITH NO DEFECTS NOTED AT THIS TIME.  AFTER PERFORMING CVDR DOWNLOAD, FOUND ACFT HAD GONE INTO EMERG MODE WITH NOTHING BEING TOUCHED. ABLE TO GET ACFT OUT OF EMER MODE & SUBMITTED ANOTHER CMC DOWNLOAD TO MCC AND CONTACT CENTER. CONTACT CENTER SUGGESTED REPLACING THE ELECTRICAL CONTROL PANEL & BC2 CONTACTOR R & R ELECTRICAL CONTROL PANEL REF AMM 24-01-01 R & R BC2 CONTACTOR REF AMM 24-36-03. ORIGINAL SUBMISSION DATE: 7/3/2025.
